Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Does masturbation cause any effect on skin ?

Does masturbation cause any effect on skin like pimples or something like that on face? Masturbation practice haunts me always. I suffer from frustration, depression very often. I observe something wrong on my face after having masturbation. The effect may be realized 12 hour later or more. Does masturbation really cause this type of side effect? I m 21 now. In this age, how can I prevent my sexual feelings which are just hampering my carrier?
Asked On : Sun, 6 Mar 2011
Answers:  1 Views:  2282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Welcome to heathcaremagic
Actually Masturbation itself is harmless and there are no proven long-term physical issues with moderate masturbation habits. However, we can all experience some side effects, whether they are short-term, long-term or related to chronic masturbation habits.You'd probably have more pimples if you stopped masturbating due to the stress build up.
Puberty cause pimples not masturbation.

Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor